Partial regularity and blow-up asymptotics of weak solutions to degenerate parabolic systems of porous medium type

Yoshie Sugiyama

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present paper, we deal with the degenerate parabolic system of porous medium type with non-linear diffusion m and interaction q in IRN in the critical case of (Formula Presented.). We establish the ε -regularity theorem for weak solutions. As an application, the structure of asymptotics of blow-up solution is clarified. In particular, we show that the solution behaves like the δ-function at the blow-up points. Moreover, we prove that the number of blow-up points is finite, which can be controlled in terms of the mass of initial data. We also give a sharp constant for the ε -regularity theorem.

Original languageEnglish
Pages (from-to)311-363
Number of pages53
JournalManuscripta Mathematica
Volume147
Issue number3-4
DOIs
Publication statusPublished - Jul 27 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this